# SDR UALA2011082204437

- Difficulty date: August 20, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 87,639 hours, 14,017 cycles
- Engine: Pwa PW4060
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Faulty
- Location: External Power
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CONDUCTING THE BUS POWER CONTROL UNIT TEST PER MM FOUND THAT AIRCRAFT WILL NOT ACCEPT EXTERNAL POWER.  FOUND PIN-A OF THE EXTERNAL POWER CONNECTOR LOOSE AND THE INSULATION BETWEEN PIN-A AND PIN-B CRACKED.  REPLACED EXTERNAL POWER RECEPTICAL PER MM.  SEALANT APPLIED AT 0130 ON 8-20-11 SEALANT TYPE IS SEA3750-14.  TEST NEEDS TO BE PERFORMED ON BUS POWER CONTROL UNIT DUE TO UNIT REPLACEMENT.  ACCOMPLISHED TEST PER MM.
